# SDR 97ZZZX4349

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 214052052101
- Condition: Failed
- Location: Skid Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CROSSTUBE FRACTURED DURING GROUND HANDLING OF AIRCRAFT (RAISED ON WHEELS).  TOTAL WT. A/C, 13,535 POUNDS.  ACCEPTABLE MOVEMENT LIMITATION, 14,500 POUNDS.
